# SDR 2025F00289

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: General aviation
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 8,851 hours, 4,494 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 234018623
- Part serial: 109980
- Condition: Leaking
- Location: Zone 200
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WATER SEPARATOR HAS EXCESSIVE WATER LEAKING FROM IT.
